# SDR FDEA200909193336

- Difficulty date: September 19, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 18,887 hours, 10,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK 2R HAS 2 AREAS OF CORROSION AT FR 77 AND 12 INS AFT OF FR 77.  REMOVED CORROSION ON SEAT TRACK 2R AT FR 77 AND 12 INS AFT OF FR 77 IAW SRM 51-74-10.   MATERIAL LOSS OUT OF LIMITS IAW SRM 53-10-16.  REMOVED AND REPLACED SECTION OF SEAT TRACK FROM FR 76.5 TO FR 78.5 RT IAW SRM 53-10-16.  REPROTECTED AREA IAW SRM 51-23-10 AND 51-75-10.
